# SDR YENA2022011900021

- Difficulty date: January 10, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 49,983 hours, 17,372 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT # 613,  *FUME EVENT* TRANSIENT FUMES 11000-9000 DESCENDING TO FLL, REAR FA'S REPORT CONTINUING BEYOND, FAS LIGHT HEADED ON GROUND; FOUND AFT CARGO DOOR SELECTOR VALVE LEAKING HYD FLUID INTO APU INLET. SECURED LINES ON VALVE IAW AMM 52-36-15. COMPLIED WITH INFO NOTICE 2017-T015, SECTION B (2). AIRCRAFT OK FOR SERVICE.
